Ambreyo Lifesciences
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Veltux DS Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Veltux DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It is used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Veltux DS Syrup may be taken with or without food but it is better to take it at a fixed time.
Veltux DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Veltux DS Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
Yes, Veltux DS Syrup may cause you to feel drowsy or may make you fall asleep during daily activities. Avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities at the beginning of your treatment until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medication.
No, taking a higher dose than the recommended amount may not increase effectiveness but may increase the risk of side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
No, it is not advisable to breastfeed while using Veltux DS Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medication.
Store this medicine in the container or the pack it came in, tightly closed. Refer to the instructions on the label for details on storage. Do not consume any unused medicine. Securely dispose of the unused medication as per local regulations to prevent access by pets, children, and other people.